Translator Disclaimer
August 2021 On multi-step estimation of delay for SDE
Yury A. Kutoyants
Author Affiliations +
Bernoulli 27(3): 2069-2090 (August 2021). DOI: 10.3150/20-BEJ1301

Abstract

We consider the problem of delay estimation by the observations of the solutions of several SDEs. It is known that the MLEs for these models are consistent and asymptotically normal, but the likelihood ratio functions are not differentiable w.r.t. the parameter, and therefore the numerical calculation of the MLEs encounter certain difficulties. We propose One-step and Two-step MLEs, whose calculation has no such problems and provide an estimator asymptotically equivalent to the MLE. These constructions are realized in two or three steps. First, we construct preliminary estimators which are consistent and asymptotically normal, but not asymptotically efficient. Then we use these estimators and a modified Fisher-score device to obtain One-step and Two-step MLEs. We suppose that its numerical realization is much more simple. Stochastic Pantograph equation is introduced and related statistical problems are discussed.

Citation

Download Citation

Yury A. Kutoyants. "On multi-step estimation of delay for SDE." Bernoulli 27 (3) 2069 - 2090, August 2021. https://doi.org/10.3150/20-BEJ1301

Information

Received: 1 June 2020; Revised: 1 November 2020; Published: August 2021
First available in Project Euclid: 10 May 2021

Digital Object Identifier: 10.3150/20-BEJ1301

Rights: Copyright © 2021 ISI/BS

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.27 • No. 3 • August 2021
Back to Top